# SDR MYWA100052

- Difficulty date: April 20, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 26,196 hours, 9,242 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED IN FLIGHT.
